question-icon

What causes stomach upset after taking Advil?

default
Posted on Thu, 26 Nov 2015
Question: Hi. My 16 yrs old fell yesterday skateboarding and hurt his back. Now he woke up and hour ago and his stomach is real upset, can it be from fall
doctor
Answered by Dr. Sudhir Kumar (44 minutes later)
Brief Answer:
Yes it may be related to injury.

Detailed Answer:
Hi
Thanks for your query

I'm Dr Sudhir Kumar

I have gone through your query and understand your concern. Your 16 year old got injury to back for which he got Advil. Now his stomach is real upset. You are asking can this be related to injury. Yes it can be related in two ways
1. If you got abdominal injury also at that time. This can be cause of your abdomen upset.
2. Advil if taken empty stomach it can upset the abdomen.

You can discuss with your doctor about it.

Hope your query get answered. If you have any clarification then I will be happy to help you.

Wishing you a good health.
Take care.
Above answer was peer-reviewed by : Dr. Neel Kudchadkar
doctor
Answered by
Dr.
Dr. Sudhir Kumar

Orthopaedic Surgeon

Practicing since :1993

Answered : 3349 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes stomach upset after taking Advil?

Brief Answer: Yes it may be related to injury. Detailed Answer: Hi Thanks for your query I'm Dr Sudhir Kumar I have gone through your query and understand your concern. Your 16 year old got injury to back for which he got Advil. Now his stomach is real upset. You are asking can this be related to injury. Yes it can be related in two ways 1. If you got abdominal injury also at that time. This can be cause of your abdomen upset. 2. Advil if taken empty stomach it can upset the abdomen. You can discuss with your doctor about it. Hope your query get answered. If you have any clarification then I will be happy to help you. Wishing you a good health. Take care.